MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX35015UX
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx rx coronary, drug eluting stent was used to treat a lesion in the distal circumflex artery.It was reported that the stent was unable to deploy and was removed intact.No patient injury reported.
 
Additional Manufacturer Narrative
It was reported that the form entered in error.No device deficiency occurred during the procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8935321
Report Number9612164-2019-03600
Device Sequence Number449971
Product Code NIQ
UDI-Device Identifier00643169557079
UDI-Public00643169557079
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2020
Device Model NumberRONYX35015UX
Device Catalogue NumberRONYX35015UX
Device Lot Number0009363450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight78